# SDR SIMA201012402

- Difficulty date: May 2, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 24,887 hours, 24,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523055001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND REAR FUSELAGE 1 LEFT PYLON ACCESS AREA SKIN DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SKIN IAW EO EM-53MR-1525.  THE AIRCRAFT WAS RETURNED TO SERVICE.
